Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 206, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 27, 2017, 4:49 PM CDT for Green County, Taylor County, Kentucky. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 4:49 PM CDT (21:49 UTC)
- Expired
- May 27, 2017, 5:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Green County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 79 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 5:10 PM CDT | HAIL 1 | 1 Nnw Campbellsville, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
271
WUUS53 KLMK 272149
SVRLMK
KYC087-217-272215-
/O.NEW.KLMK.SV.W.0206.170527T2149Z-170527T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
549 PM EDT SAT MAY 27 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Central Green County in central Kentucky...
Northwestern Taylor County in central Kentucky...
* Until 615 PM EDT/515 PM CDT/
* At 548 PM EDT/448 PM CDT/, a severe thunderstorm was located 7
miles west of Campbellsville, moving northeast at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Campbellsville, Taylor County Airport, Bengal, Arista, Saloma, Mac,
Hobson, White Rose, Durhamtown and Sweeneyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3737 8559 3747 8539 3747 8536 3737 8524
3728 8550
TIME...MOT...LOC 2148Z 240DEG 19KT 3737 8547
HAIL...1.00IN
WIND...<50MPH
$$
EER2 follow-up statements
770
WWUS53 KLMK 272159
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
559 PM EDT SAT MAY 27 2017
KYC087-272209-
/O.CAN.KLMK.SV.W.0206.000000T0000Z-170527T2215Z/
Green KY-
559 PM EDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GREEN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central Kentucky.
LAT...LON 3736 8548 3740 8553 3746 8540 3747 8539
3747 8536 3737 8524 3730 8543
TIME...MOT...LOC 2159Z 240DEG 18KT 3738 8542
$$
KYC217-272215-
/O.CON.KLMK.SV.W.0206.000000T0000Z-170527T2215Z/
Taylor KY-
559 PM EDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN TAYLOR COUNTY...
At 559 PM EDT, a severe thunderstorm was located near Campbellsville,
moving northeast at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Campbellsville, Hobson, Wrights, Taylor County Airport, White Rose,
Bengal, Durhamtown, Sweeneyville, Arista and Saloma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
LAT...LON 3736 8548 3740 8553 3746 8540 3747 8539
3747 8536 3737 8524 3730 8543
TIME...MOT...LOC 2159Z 240DEG 18KT 3738 8542
HAIL...1.00IN
WIND...<50MPH
$$
EER115
WWUS53 KLMK 272210
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
610 PM EDT SAT MAY 27 2017
KYC217-272220-
/O.EXP.KLMK.SV.W.0206.000000T0000Z-170527T2215Z/
Taylor KY-
610 PM EDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TAYLOR COUNTY
WILL EXPIRE AT 615 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1000 PM EDT for
central Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3736 8548 3740 8553 3746 8540 3747 8539
3747 8536 3737 8524 3730 8543
TIME...MOT...LOC 2210Z 240DEG 19KT 3740 8538
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:31 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 27, 2:31 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
331 PM EDT Sat May 27 2017
.Short Term...(This evening through Sunday night)
Issued at 323 PM EDT Sat May 27 2017
...Severe Weather Chances Continue Through Sunday...
For the remainder of the afternoon into the evening hours a Severe
Thunderstorm Watch is in effect. The capping from this morning has
eroded and the region has become rather unstable with 3000+ J/kg of
SBCAPE across central KY and just a bit less across southern IN.
DCAPE values are highest across north central KY and southern IN
while shear is highest across south central KY. Storms are expected
to continue to develop in this environment through the afternoon and
into the evening. Damaging winds and large hail will be the main
threats this afternoon. Lightning could also be a concern for anyone
participating in outdoor activities as well as very heavy rainfall.
The scattered storms from this afternoon and evening should diminish
and push off to the east this evening. The attention then turns to
the overnight hours and the MCS that will be moving out of MO. The
models are still struggling with the evolution and eventual path of
this system as well as how strong it will be by the time it nears
the forecast area. The area most likely to see damaging winds looks
to be southwest central KY. The storms should begin to move into the
forecast area around midnight or just after and push eastward
through the overnight hours. They will begin to weaken as they move
in, and become more scattered in nature, particularly across north
central KY and southern IN. The main threat overnight will be
damaging wind gusts. However, heavy rain could also lead to some
localized instances of flooding as well, so will keep the Flash
Flood Watch going.
Storms will be moving out during the morning hours on Sunday. There
should then be a relative lull in the precipitation through the
afternoon in the wake of the overnight system. The severe potential
for late Sunday afternoon/evening is somewhat dependent on how the
atmosphere recovers. Models do show moderate instability developing
again during the afternoon. Most of the mesoscale models show storms
developing again late afternoon into the evening hours across
southern IN as a cold front moves in. These storms do have the
potential to become strong to severe if the instability does develop
with strong winds and hail possible. However, this is somewhat
conditional. These storms should move through during the evening
into the early overnight hours. We will then dry out towards dawn on
Monday.
&&
.Long Term...(Monday through Saturday)
Issued at 330 PM EDT Sat May 27 2017
Memorial Day will be dry with clouds clearing out during the day.
Temperatures will top out in the upper 70s to lower 80s. A frontal
boundary will work into the region Monday evening. A few models try
to develop some showers along this boundary, but they look to dry up
as they move into southern IN, so have kept the forecast dry for now.
A trough will set up across the eastern CONUS and remain in place
through much of the week. In addition, there will be a quasi-
stationary frontal boundary that may be in the vicinity as well.
Weak disturbances rotating through the upper level flow will bring
off and on chances for showers and storms through the week. However,
it will certainly not be a washout all week. High temps through the
week will be in the upper 70s to lower 80s with lows in the upper
50s to lower 60s.
&&
.Aviation (18Z TAF Update)...
Issued at 1250 PM EDT Sat May 27 2017
Forecast confidence is fairly low as the hi-res models are starting
to lose their handle on what will happen. Main challenges are
convective potential this afternoon, and then the impact of the MCS
likely to affect at least some part of Kentucky late tonight.
MVFR stratus deck that has taken SDF and LEX in and out of fuel-
alternate this morning is finally dissipating. Initialization looks
like a last-minute call but may be able to start off VFR, but any
cloud deck will be between 2000-3000 feet.
For this afternoon, the air mass is quite moist and unstable, with
quite a few boundaries left behind by convection that passed well to
our north last night. Most model runs show scattered storms popping
up after 19-20Z, and that seems reasonable but we will limit the
VCTS mention to SDF and LEX, where the strong mid-level cap is
likely to erode first. Look for any storms that develop to dissipate
around sunset, as wind fields appear too weak to provide much
organization.
The evening looks mainly dry, but the much-anticipated, outflow-
dominated MCS will roll quickly across the area after midnight.
Given the expected structure of this system, will hit winds hard,
with 30-40 kt gusts at times. Still some question as to the track,
and will only carry a TEMPO at BWG, which seems most likely to be
impacted. With the lower confidence at SDF and LEX, will only carry
a PROB30, and not hit the winds quite as hard.
Low ceilings will linger into the morning behind the convective
complex, but the best chance of continued precip and lower ceilings
will be at BWG as the heavier convection could train across
Tennessee on Sunday morning. Will carry fuel-alternate ceilings and
mention VCSH. Afternoon convection along the synoptic cold front
should be late enough to be beyond the scope of BWG and LEX TAFs,
but will mention VCTS/CB at SDF late in the day.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch through Sunday evening for KYZ027>030-034>036-
038>042-045>049-053>057-061>067-070>078-081-082.
&&
Short Term...EER
Long Term...EER
Aviation.......RASHazardous weather outlook, May 27, 1:55 PM CDT, 2 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 255 PM EDT Sat May 27 2017 KYZ027>030-034>036-038>042-045>049-053>057-061>067-070>078-081-082- 281900- Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-Spencer- Anderson-Woodford-Fayette-Bourbon-Nelson-Washington-Mercer-Jessamine- Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Leitchfield, Elizabethtown, Shepherdsville, Louisville, Shelbyville, Frankfort, Georgetown, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/ ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue this afternoon. Some storms may be strong to severe with damaging winds, large hail, and very heavy rainfall. In addition, numerous lightning strikes may lead to dangerous conditions for those participating in outdoor activities. Widespread showers and thunderstorms are expected to move into central Kentucky after midnight. Damaging winds, lightning, and heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. Areas that receive multiple rounds of rainfall could see more hydro concerns. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>026-031>033-037-043-281900- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Oldham-Trimble-Henry- Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, La Grange, Bedford, Milton, New Castle, Cynthiana, and Carlisle 255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/ ...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue this afternoon. Some storms may be strong to severe with damaging winds, large hail, and very heavy rainfall. In addition, numerous lightning strikes may lead to dangerous conditions for those participating in outdoor activities. Another round of showers and thunderstorms are expected to move into the area after midnight. Damaging winds, lightning, and brief heavy rainfall will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered thunderstorms are forecast again Sunday evening as a cold front crosses the area. The strongest storms could produce damaging wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report wind damage, hail, and instances of flooding to the National Weather Service through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. EER
In the hours before
Local storm report, May 27, 4:11 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL BRANCHVILLE 38.17N 86.58W
05/27/2017 M0.50 INCH PERRY IN TRAINED SPOTTER
&&
SZAPPANOSSpecial weather statement, May 27, 4:16 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Louisville KY
516 PM EDT SAT MAY 27 2017
KYZ035-039-040-272145-
Woodford-Franklin-Anderson-
516 PM EDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT WOODFORD...NORTHEASTERN ANDERSON
AND SOUTH CENTRAL FRANKLIN COUNTIES...
At 516 PM EDT, a strong thunderstorm was located near Versailles,
moving east at 20 mph.
Dime size hail is possible with this storm.
Locations impacted include...
Lawrenceburg, Versailles, Midway, Firmantown, Gaybourn, Tyrone,
Faywood, Wallace, Mckees Crossroads and Milner.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3798 8467 3804 8488 3816 8489 3817 8469
3817 8468 3818 8468 3818 8465 3816 8466
3816 8464 3815 8465 3815 8464 3814 8465
3813 8464 3812 8465 3811 8463
TIME...MOT...LOC 2116Z 269DEG 16KT 3810 8477
EERLocal storm report, May 27, 4:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
520 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL BRANCHVILLE 38.17N 86.58W
05/27/2017 M0.50 INCH PERRY IN TRAINED SPOTTER
&&
SZAPPANOSSpecial weather statement, May 27, 4:27 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
527 PM EDT SAT MAY 27 2017
KYZ028-029-045-053-272200-
Bullitt-Nelson-Hardin-Larue-
527 PM EDT SAT MAY 27 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NELSON...
LARUE...SOUTHEASTERN HARDIN AND SOUTH CENTRAL BULLITT COUNTIES...
At 527 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Elizabethtown to 6 miles south of
Hodgenville. Movement was northeast at 25 mph.
Winds in excess of 30 mph and dime size hail are possible with these
storms.
Locations impacted include...
Elizabethtown, Hodgenville, Radcliff, Lebanon Junction, New Haven,
Lyons, Boundary Oak, Howardstown, Belmont and Roanoke.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3743 8575 3744 8583 3774 8599 3791 8571
3758 8551 3756 8552 3754 8550 3752 8549
3749 8547 3746 8557 3747 8560 3746 8561
3747 8563 3745 8564 3745 8565 3743 8574
TIME...MOT...LOC 2127Z 238DEG 20KT 3772 8588 3749 8573
EERSpecial weather statement, May 27, 4:36 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
536 PM EDT SAT MAY 27 2017
KYZ036-040-041-048-272200-
Scott-Woodford-Fayette-Jessamine-
536 PM EDT SAT MAY 27 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WOODFORD...SOUTH
CENTRAL SCOTT...NORTHEASTERN JESSAMINE AND FAYETTE COUNTIES...
At 536 PM EDT, a strong thunderstorm was located near Dunbar High
School, moving east at 30 mph.
Winds in excess of 30 mph and dime size hail are possible with this
storm.
Locations impacted include...
Lexington, Versailles, Meadowthorpe, Dunbar High School, Thoroughbred
Acres, Veterans Park, Cardinal Hill, Cadentown, Bryan Station and
Northland.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3789 8434 3790 8438 3791 8441 3797 8473
3816 8470 3818 8436 3817 8436 3816 8438
3813 8437 3811 8438 3810 8435 3791 8435
3790 8434 3790 8435
TIME...MOT...LOC 2136Z 276DEG 27KT 3806 8462
EERLocal storm report, May 27, 4:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM EDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL VERSAILLES 38.06N 84.73W
05/27/2017 M0.50 INCH WOODFORD KY TRAINED SPOTTER
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:02 AM CDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 34 more | 23 hr |
| May 27, 9:56 AM CDT | Special Weather Statement | LMK | Edmonson | 34 min |
| May 27, 1:00 PM CDT | Special Weather Statement | LMK | Edmonson, Grayson | 30 min |
| May 27, 1:16 PM CDT | Special Weather Statement | LMK | Hart | 44 min |
| May 27, 1:25 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Metcalfe | 35 min |
| May 27, 1:33 PM CDT | Special Weather Statement | LMK | Edmonson | 12 min |
| May 27, 1:37 PM CDT | Special Weather Statement | LMK | Taylor | 38 min |
| May 27, 1:46 PM CDT | Special Weather Statement | LMK | Jefferson | 44 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 28 min |
| May 27, 2:02 PM CDT | Special Weather Statement | LMK | Marion | 43 min |
| May 27, 2:03 PM CDT | Special Weather Statement | LMK | Russell | 27 min |
| May 27, 2:15 PM CDT | Special Weather Statement | LMK | Taylor | 30 min |
| May 27, 2:27 PM CDT | Special Weather Statement | LMK | Shelby | 33 min |
| May 27, 2:32 PM CDT | Special Weather Statement | LMK | Boyle | 43 min |
| May 27, 2:37 PM CDT | Special Weather Statement | LMK | Casey, Lincoln | 38 min |
| May 27, 2:46 PM CDT | Special Weather Statement | LMK | Casey | 29 min |
| May 27, 3:00 PM CDT | Special Weather Statement | LMK | Jessamine, Mercer | 30 min |
| May 27, 3:04 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln | 26 min |
| May 27, 3:07 PM CDT | Special Weather Statement | LMK | Madison | 23 min |
| May 27, 3:12 PM CDT | Special Weather Statement | LMK | Casey, Lincoln | 33 min |
| May 27, 3:14 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 16 min |
| May 27, 3:33 PM CDT | Special Weather Statement | LMK | Nelson, Washington | 27 min |
| May 27, 3:37 PM CDT | Special Weather Statement | LMK | Clark, Madison | 23 min |
| May 27, 4:16 PM CDT | Special Weather Statement | LMK | Woodford | 29 min |
| May 27, 4:16 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 29 min |
| May 27, 4:27 PM CDT | Special Weather Statement | LMK | Hardin, Larue | 33 min |
| May 27, 4:36 PM CDT | Special Weather Statement | LMK | Fayette | 24 min |
| May 27, 4:41 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Meade | 3 hr |
| May 27, 4:43 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade | 32 min |
| May 27, 5:20 PM CDT | Special Weather Statement | LMK | Hardin | 25 min |
| May 27, 5:36 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Marion, Taylor | 24 min |
| May 27, 5:36 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Larue | 24 min |
| May 27, 5:39 PM CDT | Special Weather Statement | LMK | Metcalfe | 36 min |
| May 27, 5:59 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Larue | 31 min |
| May 27, 6:05 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 25 min |
| May 27, 6:07 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Grayson, Hancock, Ohio | 38 min |
| May 27, 6:10 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Taylor | 35 min |
| May 27, 6:16 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Hart, Taylor | 29 min |
| May 27, 6:18 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hardin, Hart, Larue | 27 min |
| May 27, 6:26 PM CDT | Flash Flood Warning | LMK | Casey, Taylor | 4 hr |
| May 27, 6:29 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 16 min |
| May 27, 6:32 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Monroe | 28 min |
| May 27, 6:35 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 25 min |
| May 27, 6:40 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 35 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln | 31 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.